U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Could polaramine (dexchlorpheniramine maleate) be taken with zytec?

1 doctor answer1 doctor weighed in
Dr. Doanh Nguyen, md, faaaai
Allergy and Immunology 16 years experience
Yes you can: You can take both together. However, they might both cause drowsiness so you should take them with precaution. Don't take them more than the recommended otc doses.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 46-year-old member asked:

Polaramine (dexchlorpheniramine maleate) how harmful ?

1 doctor answer2 doctors weighed in
Dr. Ed Friedlander
Pathology 46 years experience
Safe enough: Polaramine (dexchlorpheniramine maleate) (dexchlorphemiramine) is an old-fashioned, reliable antihistamine. It may make you more drowsy than modern antihistamines, and tends to dry up secretions which may help a runny nose or annoy you by making your eyes and mouth dry.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Ronald Achong
Oral &Maxillofacial Surgery 20 years experience
Great answer! I agree 100%
Dec 2, 2012

Related questions

A 46-year-old member asked:
What are the differences between chlorpheniramine maleate and dexchlorpheniramine maleate?
1 doctor answer4 doctors weighed in
A 46-year-old member asked:
Difference between polaramine, zyrtec and claritin (loratadine)?
2 doctor answers5 doctors weighed in
A 42-year-old member asked:
Can benedryl be taken with zyrtec (cetirizine)?
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
Can zyrtec (cetirizine) be taken with claritan d?
1 doctor answer1 doctor weighed in
Last updated Nov 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.